Suivre
yuzo hosono
yuzo hosono
Adresse e-mail validée de cc.kyoto-su.ac.jp
Titre
Citée par
Citée par
Année
Traveling waves for a simple diffusive epidemic model
Y Hosono, B Ilyas
Mathematical Models and Methods in Applied Sciences 5 (07), 935-966, 1995
1851995
The minimal speed of traveling fronts for a diffusive Lotka-Volterra competition model
Y Hosono
Bulletin of Mathematical Biology 60 (3), 435-448, 1998
1671998
Multiple solutions of two-point boundary value problems of Neumann type with a small parameter
M Mimura, M Tabata, Y Hosono
SIAM Journal on Mathematical Analysis 11 (4), 613-631, 1980
1431980
Traveling wave solutions for some density dependent diffusion equations
Y Hosono
Japan Journal of Applied Mathematics 3 (1), 163-196, 1986
521986
Singular perturbation analysis of travelling waves for diffusive Lotka-Volterra competing models
Y Hosono
Numerical and applied mathematics, 687-692, 1989
501989
Singular perturbation approach to traveling waves in competing and diffusing species models
Y Hosono, M Mimura
Journal of Mathematics of Kyoto University 22 (3), 435-461, 1982
441982
Existence of traveling waves with any positive speed for a diffusive epidemic model
Y Hosono
Nonlinear World 1, 277-290, 1994
411994
Traveling waves for a diffusive Lotka-Volterra competition model I: singular perturbations
Y Hosono
Discrete & Continuous Dynamical Systems-B 3 (1), 79, 2003
402003
Travelling waves for a diffusive Lotka-Volterra competition model II: a geometric approach
Y HOSONO
Forma 10 (3), 235-257, 1996
241996
On the structure of multiple existence of stable stationary solutions in systems of reaction-diffusion equations
H Fujii, Y Nishiura, Y Hosono
Studies in Mathematics and its Applications 18, 157-219, 1986
231986
The effect of competition on the neutral intraspecific diversity of invasive species
L Roques, Y Hosono, O Bonnefon, T Boivin
Journal of mathematical biology 71 (2), 465-489, 2015
222015
Traveling waves for some biological systems with density dependent diffusion
Y Hosono
Japan Journal of Applied Mathematics 4 (2), 297-359, 1987
181987
Localized cluster solutions of nonlinear degenerate diffusion equations arising in population dynamics
Y Hosono, M Mimura
SIAM journal on mathematical analysis 20 (4), 845-869, 1989
151989
Phase plane analysis of travelling waves for higher order autocatalytic reaction-diffusion systems
Y Hosono
Discrete & Continuous Dynamical Systems-B 8 (1), 115, 2007
142007
Reaction of the nonlinear Dirac equation to a nonlinear Schrodinger equation with a correction term
FM Toyama, Y Hosono, B Ilyas, Y Nogami
Journal of Physics A: Mathematical and General 27 (9), 3139, 1994
141994
Traveling waves for the Lotka-Volterra predator-prey system without diffusion of the predator
Y Hosono
Discrete & Continuous Dynamical Systems-B 20 (1), 161, 2015
112015
Neumann layer phenomena in nonlinear diffusion systems
H Fujii, Y Hosono
North-Holland Mathematics Studies 98, 21-38, 1984
91984
The minimal propagation speed of travelling waves for autocatalytic reaction-diffusion equations
Y Hosono, H Kawahara
Japan journal of industrial and applied mathematics 18 (2), 445-458, 2001
72001
Propagation speeds of traveling fronts for higher order autocatalytic reaction-diffusion systems
Y Hosono
Japan journal of industrial and applied mathematics 24 (1), 79-104, 2007
42007
Stability analysis of the phytoplankton vertical steady states in a laboratory test tube
E Beretta, A Fasano, Y Hosono, VB Kolmanovskii
Mathematical methods in the applied sciences 17 (7), 551-575, 1994
41994
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20